| Model Number |
Q6 EDGE HD (ILEVEL) |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
Bone Fracture(s) (1870)
| Date of Event |
04/18/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device has not yet been made available for evaluation.Should further information or the device become available, a follow-up report will then be issued.
Event or Problem Description
Provider alleges consumer was in his van, trying to get out & somehow got the chair stuck in tilt.The consumer allegedly pinned himself against the ceiling of the van and broke his back.
Event or Problem Description
Additional Manufacturer Narrative
Tb4 back with actuator and 4-way switch ((b)(6)) only- the evaluator concedes that the returned back was damaged.However, it is likely this is a result of the event.The
input device that was returned functioned normally.With this, the root cause based on the text appears to be user error.